Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  A general optimal approach to Bühlmann credibility theory
 
 
Title: A general optimal approach to Bühlmann credibility theory
Author: Yan, Yujie
Song, Kai-Sheng
Appeared in: Insurance
Paging: Volume 104 () nr. C pages 262-282
Year: 2022
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands